Homology, Homotopy and Applications

Volume 18 (2016)

Number 1

Erratum to “Inverse limits of finite topological spaces”

Pages: 25 – 26

DOI: https://dx.doi.org/10.4310/HHA.2016.v18.n1.a2


Emily Clader (Eidgenössische Technische Hochschule (ETH), Zürich, Switzerland)


In the paper “Inverse limits of finite topological spaces” [Homotopy, Homology, and Applications, 11(2):223–227, 2009] there is an error in the proof of Lemma 3.1, which was noticed by M. Thibault. We give a corrected (and simplified) proof, suggested by N. Kuhn. The statements of all results remain unchanged.


finite topological space, simplicial complex, weak homotopy equivalence, inverse limit

2010 Mathematics Subject Classification

55P15, 55U10

Published 31 May 2016